Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Convex Maps

S. K. Stein
Proceedings of the American Mathematical Society
Vol. 2, No. 3 (Jun., 1951), pp. 464-466
DOI: 10.2307/2031777
Stable URL: http://www.jstor.org/stable/2031777
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Convex Maps
Preview not available

Page Thumbnails

  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466